0,00 €
currency
0

GRIPPOSTAD cps 20

50067160

Medicinal preparation

GRIPPOSTAD  cps 20
-27%
standard price 3,60 €
you save 27%
2,60 €
Total including VAT

Application form: tablets, capsules

Indication group: analgesics, antipyretics

Active substance: Paracetamolum 200mg, Acidum ascorbicum 150mg, Coffeinum 25mg, Chlorphenamini hydrogenomaleas 2,5mg v 1 tobolce.

minimum amount for dispatch: GRIPPOSTAD moderates pain and lowers temperature. These effects are strengthened by the caffeine content. C Vitamin (ascorbic acid) supports processes within the immunity system. In acute and chronic infectious diseases the need of C Vitamin is increased. Grippostad also makes nasal breathing easier. If it is not prescribed differently, adults use 2 capsules 3 times a day (in the morning, at noon, in the evening) at the beginning of the therapy.The capsules need to be drunk down with a sufficient amount of liquid (e.g. a glass of water).

EAN: 4011548017159

Manufacturer: Stada Arzneimittel AG, Bad Vilbel, Germany, www.stada.de

Parametry
SUKL názevGRIPPOSTAD 200MG/150MG/25MG/2,5MG CPS DUR 20
SUKL kód0191749

GRIPPOSTAD POR CPS DUR 20
COLDREX drink LEMON WITH HONEY bags 10
medicinal preparation
COLDREX MAXGRIP drink LEMON bags 10
medicinal preparation
Ověření internetových stránek a lékárny:
SUKL
Státní ústav pro kontrolu léčiv, Šrobárova 48, 100 41 Praha 10, www.sukl.cz

Reporting of side effects
© Česká lékárna Holding a.s. All rights reserved.

info  Cookies help us in providing our services. By using our services, you agree to our use of cookies.